# SDR MZZA98010

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363716
- Condition: Corrosion
- Location: Bs 380-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - BS 380 - BS 440 RBL 45.5 SEAT TRACK FLANGE CORROSION.  REMOVED CORROSION IAW SRM 51-10-6.  FOUND BEYOND LIMIT IAW SRM 53-10-1.  REPLACED SEAT TRACK IAW SRM 53-10-2.  (M)
